# SDR DHL2007873530

- Difficulty date: January 22, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN SKIN INSERT SURROUNDING "A" LWR CARGO DOOR JAMB AND PLATING AT BS 280 L-24R TO L-28R.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 01-21-08 EVA D853-00036 REV IR, SEMAN DWG NR ED-4678-1.  REMOVED FASTENERS IAW SRM 51-1-21 SRM 51-1-20D.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18, FOUND OUT OF LIMITS IAW SRM 53-2-0.  CUT OUT DAMAGE SECTION, FABRICATED REPAIR DOUBLER,  REPAIR TRILLER IAW SEMAN DWG NR ED-4678-1.  CLEANED TREATED PRIMED AREA & REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SMN DWG ED-4678-1 SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D SRM 51-3-1.  PERFORMED NDT INSP AREA, REPAIR PARTS NO CRACK NO CORROSION FOUND ENCLOSED SMN-FORM 242-4 IAW EVA85300036.DPS 4.707-1.
